# SDR 98FDEA00284

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623622
- Condition: Corrosion
- Location: Bs 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 28R BS 710 WL 140.  *S/D*  REMOVED CORRODED STRINGER 28 RT, BS 710 TO 720 AND INSTALLED NEW SECTION AND REPAIR CAP AT BS 710 IAW FED-EX SRM 53-10-3.
